# SDR TWAA9900201

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FLOOR TRACK AT STA 1239, LBL 58.  REPLACED TRACK PER TWA STD PROCESSES MANUAL 6-70-01 AND REF IPC 53-40-00 ITEM 44.
